# SDR 08FDEA02868

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: A5786452400200
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 GUIDE TRACK LOWER KNUCKLE BOLT (NR 10) IS CRACKED AT THE HEAD END.  THE   ECCENTRIC BOLT WASHER IS GROOVED.  REMOVED DAMAGED LOWER BOLT AND REPLACED WITH NEW.  REMOVED DAMAGED WASHER AND REPLACED WITH NEW IAW A300-600 AMM 27-80-12-4.  TORQUE WRENCH T8342M.
